T3 Dizzy?

Sorry to go on about this again but I do need advice.I know I've posted this before. My last bloods were:- TSH 0.023 T4 12.7 (range 11-24) I'm taking 20 mcg T3 and 50 mcg T4 twice a day.Before starting this T3/T4 combo my TSH was 39.1 and T4 7.3. I checked with my GP and the duty doctor as well as asking the pharmacist if they thought my TSH was suppressed. Each said to carry on with the dose even though I feel as dizzy as a coot. This morning I took 20 mcg T3 only and within an hour I had to sit down as the world was spinning round.Should I adjust my meds? I can't see my GP or contact endo.for days. and my daughter is getting married a week on Wednesday.I don't want to appear drunk or show her up. Thanks.x

10 Replies

oldestnewest
  • What happens when you don't take your dose of T3? It might be that you are slightly over-replaced. You could see what happens when you miss your T3 dose in the morning. If you still get the dizziness, perhaps it's not the T3. If you don't get the dizziness, perhaps you need to reduce your T3.

    I'm not medically trained so I can't really advise you on what to do, but you could try the above (carefully) and see what happens. If you are worse, then take your T3.

    It could be unrelated but, as it happens after taking your meds, I suspect it is related.

    They really need to be checking your T3 as well as your T4. It could be that this is too high.

    Sorry I couldn't be more help.

    Carolyn x

  • Oh Carolyn,so nice to get your advice. I just feel abandoned right now. I shall skip both of my second dose and miss the T3 out tomorrow,and hope to feel better .Thanks again.x

  • ...T3 is fast acting and 20mcg seems quite a lot in one go ! Try taking just a half or even a quarter and then the other bits throughout the day. That is until your body has adjusted and can tolerate it better.

  • Thanks Marz,Good advice.xx

  • I agree.

    I am on 30 mcg T3 - my Endo precribed 3 x 10mcg daily but said I could experiment with how I take the 30mcg, so some days I take:

    5 mcg x 6 times a day

    and some days I take

    10 mcg x once a day and 5mcg x four times a day.

    I have an alarm set on my phone which reminds me to take the doses throughout the day. I take my last 5mcg dose just before i go to bed.

    I'm not surprised you are dizzy taking 20mcg all at once.

    Hope this helps.

  • Thanks T4,I shall try that. It was my GP who upped the dose to 20 mcg after the endo set it 10 mcg divided between two. i will follow your example. Thanks again.x

  • Just a thought - my mum has problems with dizziness this time of year due to allergies and sinus trouble. Do you have any history of ear/sinus problems? If so, you could try antihistamines/decongestants/steam and see if there is any improvement. Good luck!

  • Iteresting,I have had a couple of nose bleeds. Thanks.

  • Hi I suffered from dizziness for three years and was on thyroxine ..when I had my ft3 blood test done it was in the bottom range so my specialist added some t3 . I thought great I bet this is whats causing the dizziness ( t3 being low ) i was on it for a week and the dizziness got worse so I stopped it .i decided to pay for a ferritin blood test and some others and it was very low so I was prescribed 3 iron tabs a day ,after a month my dizziness stopped .so it may be that your iron is low .

  • Thanks for that Connor,Worth me looking into it.x

You may also like...